It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sinus Problems Message Board

  • Various sinus and eye problems

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-06-2014, 11:24 PM   #1
    nightkidzero13
    Newbie
    (male)
     
    Join Date: Aug 2014
    Location: Wenonah
    Posts: 1
    nightkidzero13 HB User
    Various sinus and eye problems

    Sorry but this will be a long one....


    OK first off I am a 28 year old male with no major history of health problems....In jan 2014 i had a sinus surgery, everything seemed fine for about 3 weeks until i got very sick with nausea, dizziness, fatigue and just general misery. I followed up with my surgeon who told me i was suffering from LAB, ( a weird inner ear disorder). Doc proceeded to blow me off upon further visits. I saw a nuero specialist to see if i was indeed suffer from Lab. I had an MRI test and everything came back 100% perfect and was released from the specialist. With my symptoms of dizziness and vision problems persisting i went to see another ENT doc. Upon his exam he deemed i needed to have the surgery redo. Being that this doctor is very highly regarded i agreed.

    On July 9th the second surgery was complete. After my 4 post op visits i was still suffering from some vision problems. I saw an eye doctor today who deemed my eyes completely healthy but in need of new glasses.

    My question is whether i an old prescription could be the reason for the vision problems. The easiest way to describe the vision issues are by saying that the edges of objects didn't feel sharp cause this weird "eye dizziness" feeling.

     
    Sponsors Lightbulb
       
    Old 08-07-2014, 04:13 AM   #2
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 19,794
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Various sinus and eye problems

    Sure. The wrong prescription can cause all sorts of vision problems, headaches, nausea, etc.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:44 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!